# SDR FDEA201810022767

- Difficulty date: October 2, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 103,129 hours, 35,072 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: SR1029003131
- Condition: Leaking
- Location: Rt Aileron
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

HYD 3 FAIL WHEN SLATS EXTENDED, HYD 3 OFF INTO MEM ALTERNATE GEAR EXTENSION USED HYD 3 WENT TO ZERO. FOUND RT AIL PRESS LINE LEAKING STEADY AT BRAZED FITTING JUST OTBD OF INBD AILERON ACTUATOR. REMOVED AND REPLACED NEW LINE USING 2 FITTINGS. REF MM 20-10-01-2. SERVICED AND BLED HYDRAULIC SYS 3 REF AMM 12-13-02-3. PERFORMED LEAK CHECK AT BOTH FITTINGS AND THE B-NUT GOING TO AIL ACTUATOR LINE.
